# SDR QXEA2019030400097

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 28,494 hours, 30,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58401A2BC5F4L302
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A EMERGENCY LIGHT SWITCH ON (GREEN) SEGMENT INOPERATIVE. REMOVED FROM SERVICE. RELAMPED FWD FA'S EMERGENCY LIGHT SWITCH AS REQUIRED. LAMP CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
